Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A linear mappping between function spaces


Author: E. Michael
Journal: Proc. Amer. Math. Soc. 15 (1964), 407-409
MSC: Primary 46.25; Secondary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1964-0162128-1
MathSciNet review: 0162128
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Topologie générale, Chapter X, Hermann, Paris, 1949.
  • [2] J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960. MR 0120319 (22:11074)
  • [3] E. Michael, Continuous selections. I, Ann. of Math. (2) 63 (1956), 361-382. MR 0077107 (17:990e)
  • [4] -, Selected selection theorems, Amer. Math Monthly 63 (1956), 233-238. MR 1529282
  • [5] -, Three mapping theorems, Proc. Amer. Math. Soc. 15 (1964), 410-415. MR 0162129 (28:5328)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25, 54.60

Retrieve articles in all journals with MSC: 46.25, 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162128-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society